English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90437/105768 (86%)
Visitors : 10976376      Online Users : 347
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/9508

    Title: An occupancy problem with two groups of balls resulting from TDMA radio communication application
    Authors: Jyu-Wei Wang
    Keywords: Occupancy problem;Combinatorial probability;Time division mutiplexing;Multiple-access capacity
    Date: 1999-10
    Issue Date: 2010-05-12 09:11:43 (UTC+8)
    Publisher: Asia University
    Abstract: This paper deals with an occupancy problem regarding the probability that m1 and m2 boxes each contain exactly one ball from groups 1 and 2, respectively, resulting from distributing k1 group 1 and k2 group 2 balls into n boxes. The solution to this problem is given by a set of recursive expressions. By virtue of these expressions, it is easy to obtain the numerical values of the probability distribution by using a computer.
    Relation: Applied Mathematics and Computation 105(1): 87-90
    Appears in Collections:[光電與通訊學系] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in ASIAIR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback